Red Spots On The Palm Of My Hands

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

I think ur going to win the toaster

Whaz up Dr. Bob,Im in a bit of a dihlema. Had unprotected vaginal sex with a csw, and I have been freakin out for the past 7 weeks. Have had some red spots on the palms of my hands that seem to come and go( no pun intended)I got tested via hiv pcr...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Metrosexual OCD-er,The vast majority of those infected with HIV will have detectable levels of anti-HIV antibody in their blood by six weeks. However, a small percentage of folks may take a bit longer to develop this level of immune... Read more »

Terrifed and Heart Broken

I posted this questions yesterday and of course I haven't had a response yet, with all that you do... Read more »

Post-Pep rash?

Hi there. I recently completed the 28 day PEP treatment as a precaution. I was on Kaletra and... Read more »
Articles
The Well Project

Women, Anemia and HIV/AIDS

...Difficulty breathing Rapid heart rate Pale skin Decreased pinkness of the lips, gums, lining of the eyelids, nail beds, and palms Feeling cold Confusion or loss of concentration Dizziness or fainting Sadness or depression Anemia and... Read more »
The Well Project

Gynecological Problems

...heals, symptoms of secondary syphilis may occur. These symptoms include swollen lymph glands, a rash especially noticeable on the palms of the hands and soles of the feet, and painless sores on various parts of the body. Having syphilis can make... Read more »
The Well Project

Hyperlipidemia and HIV/AIDS: High Cholesterol and Triglycerides

...temperature. It is found in the fatof animal products like meats and dairy. It is also found in a few vegetableproducts like coconut, palm, and palm kernel oil. To keep saturated fat low,check the label and choose dairy products with low... Read more »
Test Positive Aware Network

Emtriva

...co-infected with HIV/HBV has occurred when Emtriva was discontinued (see tips). Skin discoloration (darkening of the skin on the palms and the soles of the feet) can occur, but is generally mild and without other symptoms. Rare but potentially... Read more »
Related Topics